Breast cancer

Cheryl52
Occasional Visitor

Breast cancer

Hi, I’m new to this group. I was diagnosed with early stage breast cancer last year. I had a lumpectomy and radiation. 2 months ago I started taking hormone tablets but they have made me feel anxious and depressed. Has anyone else experienced this side effect. The tablets are Anastrozole. Thanks

Reply
0 Kudos
1 REPLY 1
Susana_CCNSW
Cancer Council Team

Re: Breast cancer

Hi Cheryl52, 

Welcome to the online community. I am sorry to hear that your hormone treatment is having  a negative effect on you. Hopfuly other members can also provide some information about their personal experience with hormone treatment.

I am leaving with you a link that provides information about hormone treatment.

 

https://www.cancercouncil.com.au/breast-cancer/cancer-treatment/hormone-therapy/

 

Kind regards and best wishes

Susana

Cancer Council

Online Community

Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.